RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 120, Number 3, Pages 477–480 (Mi dan23075)  

This article is cited in 9 scientific papers (total in 9 papers)

MATHEMATICS

Some problems concerned with interpolation by means of integral functions

O. S. Firsakova


Full text: PDF file (470 kB)

Bibliographic databases:
Presented: . . 
Received: 30.03.1957

Citation: O. S. Firsakova, “Some problems concerned with interpolation by means of integral functions”, Dokl. Akad. Nauk SSSR, 120:3 (1958), 477–480

Citation in format AMSBIB
\Bibitem{Fir58}
\by O.~S.~Firsakova
\paper Some problems concerned with interpolation by means of integral functions
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 120
\issue 3
\pages 477--480
\mathnet{http://mi.mathnet.ru/dan23075}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0099418}
\zmath{https://zbmath.org/?q=an:0144.32703}


Linking options:
  • http://mi.mathnet.ru/eng/dan23075
  • http://mi.mathnet.ru/eng/dan/v120/i3/p477

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. F. Korobeinik, “On a dual problem. I. General results. Applications to Frèchet spaces”, Math. USSR-Sb., 26:2 (1975), 181–212  mathnet  crossref  mathscinet  zmath
    2. Yu. F. Korobeinik, “On a dual problem. II. Applications to $LN^*$-spaces and other questions”, Math. USSR-Sb., 27:1 (1975), 1–22  mathnet  crossref  mathscinet  zmath
    3. A. V. Bratishchev, Yu. F. Korobeinik, “The multiple interpolation problem in the space of entire functions of given proximate order”, Math. USSR-Izv., 10:5 (1976), 1049–1074  mathnet  crossref  mathscinet  zmath
    4. Yu. F. Korobeinik, “The moment problem, interpolation and basicity”, Math. USSR-Izv., 13:2 (1979), 277–306  mathnet  crossref  mathscinet  zmath  isi
    5. A. V. Bratishchev, “A type of lower estimate for entire functions of finite order, and some applications”, Math. USSR-Izv., 24:3 (1985), 415–438  mathnet  crossref  mathscinet  zmath
    6. A. S. Krivosheev, “Interpolation with estimates in $\mathbb C^n$ and its applications”, Sb. Math., 192:9 (2001), 1297–1340  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. A. S. Krivosheev, “A fundamental principle for invariant subspaces in convex domains”, Izv. Math., 68:2 (2004), 291–353  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. V. A. Bednazh, “Characterizing the principal parts of meromorphic functions of finite order and normal type near singlular points”, J. Math. Sci. (N. Y.), 148:6 (2008), 810–812  mathnet  crossref  mathscinet
    9. O. A. Bozhenko, K. G. Malyutin, “Problem of multiple interpolation in class of analytical functions of zero order in half-plane”, Ufa Math. J., 6:1 (2014), 18–28  mathnet  crossref  elib
  • Number of views:
    This page:37
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019